# SDR CALA2025021102291

- Difficulty date: February 9, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 92,056 hours, 10,961 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DELAY REPORTING, ITEM ENTERED TO FLAG A MAINTENANCE DELAY: .. .DOOR 4L WILL NOT ARM, MECHANIC CLEANED DEBRIS AND DOOR ARMIMG OPERATION OK
